Crosssed products in bimodules.
Mathematische Annalen, Tome 305 (1996) no. 2, pp. 1-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
crossed products, compact quantum group, category of bimodules of finite Jones index, decomposition theory, bimodules
@article{MAN_1996__305_2_165431,
author = {Shigeru Yamagami},
title = {Crosssed products in bimodules.},
journal = {Mathematische Annalen},
pages = {1--24},
year = {1996},
volume = {305},
number = {2},
zbl = {0844.46039},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__305_2_165431/}
}
Shigeru Yamagami. Crosssed products in bimodules.. Mathematische Annalen, Tome 305 (1996) no. 2, pp. 1-24. http://geodesic.mathdoc.fr/item/MAN_1996__305_2_165431/